Please use this identifier to cite or link to this item: http://arl.liuc.it/dspace/handle/2468/3952
Title: Evolutionary competition between boundedly rational behavioral rules in oligopoly games
Authors: Cerboni Baiardi, Lorenzo
Lamantia, Fabio
Radi, Davide
Issue Date: 2015
Publisher: Elsevier
Bibliographic citation: Cerboni Baiardi Lorenzo, Lamantia Fabio, Radi Davide (2015), Evolutionary competition between boundedly rational behavioral rules in oligopoly games. In: Chaos, solitons and fractals, v. 79, p. 204-205. ISSN 0960-0779. DOI 10.1016/j.chaos.2015.07.011.
Abstract: In this paper, we propose an evolutionary model of oligopoly competition where agents can select between different behavioral rules to make decisions on productions. We formalize the model as a general class of evolutionary oligopoly games and then we consider an example with two specific rules, namely Local Monopolistic Approximation and Gradient dynamics. We provide several results on the global dynamic properties of the model, showing that in some cases the attractor of the system may belong to an invariant plane where only one behavioral rule is adopted (monomorphic state). The attractors on the invariant planes can be either strong attractors or weak attractors. However, we also explain why the system can be in a state of Evolutionary Stable Heterogeneity, where it is more profitable for the agents to employ both heuristics in the long term (polymorphic state).
URI: http://arl.liuc.it/dspace/handle/2468/3952
Journal/Book: Chaos, solitons and fractals
ISSN: 0960-0779
Appears in Collections:Contributo in rivista

Files in This Item:
File Description SizeFormat 
3952.pdf
  Restricted Access
4,04 MBAdobe PDFView/Open Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.